MDJunction - People Helping People
 
Ask a Question
02/17/2010 12:57 PM

things R spinning out of control!!!!

Flash
Flash  
Posts: 38
Member

W00t bipolar is out of control ! Everything !!

i cant handel this .

Reply

02/17/2010 01:05 PM
rmm164
rmm164  
Posts: 2316
VIP Member

Are you ok, Flash? What do you need from us?

02/17/2010 01:08 PM
ApRiLGeTsAngry77

How are you doing with your meds? I am sorry to hear you feel that way. Can you call your pdoc? Would you like to talk about it? I know you can handle this because I am going to help you. I have a tool I use when I feel like you do. Depending on your gender it is called either the wonderwoman twirl or the ninja kick twirl. This is what you do:

Stand and spread out your arms and twirl around 3-5 times for the wonderwoman twirl. Say "I think I can do this" as you twirl

For the ninja kick twirl - same thing only you say " ninja kick power as you twirl around" You can also do small punches as you twirl with your arms spread out.

Once you stop- you can handle anything. It works!

We are here for you. Can you tell us more about what is going on?


02/17/2010 01:58 PM
Flash
Flash  
Posts: 38
Member

Everthing that a bipolar goes through Hights & Lows .

02/17/2010 02:00 PM
Flash
Flash  
Posts: 38
Member

Money spending , i cant work in the world . i just cant . out of control.. am out of control..

02/17/2010 02:03 PM
DinoDarius
DinoDarius  
Posts: 2380
Senior Member

I'm sorry that you feel out of control. My you should call your pdoc and see if you can switch to a different med if you medication is working out too well.

But, we are here for you, and I hope that you start to feel better soon. Smile


02/17/2010 02:17 PM
uppitywoman
uppitywoman  
Posts: 42707
VIP Member
I'm an Advocate

Flash, I go on a serious housecleaning tear. Give that a shot instead of going out and spending all your money and then some. My bathroom would win awards after a manic episode, but I haven't had one in a while because of medications. You really need to call your pdoc right away because some of the antipsychotics are very fast acting and things would get under control rapidly.

02/17/2010 02:28 PM
Lrose35
Lrose35  
Posts: 1732
Senior Member

I cant stress enough the need to call your pdoc like everyone has suggested above. I am sooooo sorry that you are feeling this out of control. I hope that you are feeling better soon.

02/17/2010 02:49 PM
Flash
Flash  
Posts: 38
Member

thanks everyone will do .
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved